# SDR UPS08852092

- Difficulty date: April 18, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U509
- Part serial: TAG00950145
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 COCKPIT FIRST OFFICERS LT AFT SEAT TRACK HAS ELONGATED HOLES.  REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-3-1, 51-1-20D, 51-1-8, 51 -1-24.
